# SDR SWAA2023061446831

- Difficulty date: May 8, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS312 AND BETWEEN STR5L TO STR6L AT PASSENGER CABIN 2023-310438<[01] REPAIRED FRAME LOCATED BS312 AND BETWEEN STR5L TO STR6L AT PASSENGER CABIN IAW EA# M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPAIRED FRAME LOCATED BS312 AND BETWEEN STR5L TO STR6L AT PASSENGER CABIN IAW EA# M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW AS RII
